Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 53, Number 1
HTML articles powered by AMS MathViewer

Torsion of hollow cylinders
R. C. F. Bartels PDF
Trans. Amer. Math. Soc. 53 (1943), 1-13
Heat conduction in an infinite composite solid with an interface resistance
W. A. Mersman PDF
Trans. Amer. Math. Soc. 53 (1943), 14-24
Congruences in unitary space
N. Coburn PDF
Trans. Amer. Math. Soc. 53 (1943), 25-40
Recursive predicates and quantifiers
S. C. Kleene PDF
Trans. Amer. Math. Soc. 53 (1943), 41-73
Bézout’s theorem and algebraic differential equations
J. F. Ritt PDF
Trans. Amer. Math. Soc. 53 (1943), 74-82
The continuity of functions of many variables
Richard Kershner PDF
Trans. Amer. Math. Soc. 53 (1943), 83-100
The Gauss-Bonnet theorem for Riemannian polyhedra
Carl B. Allendoerfer and André Weil PDF
Trans. Amer. Math. Soc. 53 (1943), 101-129
Linear operators in the theory of partial differential equations
Stefan Bergman PDF
Trans. Amer. Math. Soc. 53 (1943), 130-155